Nagoya Mathematical Journal

A decomposition of additive functionals of finite energy

Masatoshi Fukushima

Full-text: Open access

Article information

Nagoya Math. J., Volume 74 (1979), 137-168.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60J55: Local time and additive functionals


Fukushima, Masatoshi. A decomposition of additive functionals of finite energy. Nagoya Math. J. 74 (1979), 137--168.

Export citation


  • [1] J. Deny, Methodes hilbertiennes en theory du potential, Potential Theory, C.I.M.E., Edizioni Cremonese, Roma, 1970.
  • [2] M. Fukushima, On the generation of Markov processes by symmetric forms, Proc. 2nd Japan-USSR Symp. on Prob. Th., Lecture Notes in Math. 330, Springer- Verlag, Berlin-Heidelberg-New York, 1973.
  • [3] M. Fukushima, Potential theory of symmetric Markov processes and its applica- tions, Proc. 3rd Japan-USSR Symp, on Proc. Th., Lecture Notes in Math. 550, Springer-Verlag, Berlin-Heidelberg-New York, 1976.
  • [4] M. Fukushima, On additive functionals admitting exceptional sets, to appear in J. Math. Kyoto Univ.
  • [5] R. K. Getoor and M. J. Sharpe, An extension of Ito's formula, Preprint.
  • [6] H. Kunita and S. Watanabe, On square integrable martingales, Nagoya Math. J., 30 (1967), 209-245.
  • [7] N. V. Krylov, On Ito's stochastic integral equations, Theory Prob. Applications, 14 (1969), 330-336.
  • [8] Yves LeJan, Mesures associees a une forme de Dirichlet–Applications, Bull. Soc. Math. France 106 (1978), 61-112.
  • [9] H. P. McKean, Stochastic integrals, Academic press, New York, 1969.
  • [10] P. A. Meyer, Integrates stochastiques I, II, III, Seminaire de Probabilites, 1, Lec- ture Notes in Math. 39, Springer-Verlag, Berlin-Heidelbert-New York, 1967.
  • [11] M. Motoo and S. Watanabe, On a class of additive functionals of Markov processes, J. Math. Kyoto Univ. 4 (1965), 429-469.
  • [12] M. L. Silverstein, Symmetric Markov processes, Lecture Notes in Math. 426, Springer-Verlag, Berlin-Heidelberg-New York, 1974.
  • [13] M. Tsuchiya, On an extension of Ito's formula, Ann. Sci. Kanazawa Univ. 14 (1977), 7-13. Collegeof General Education Osaka University